# SDR DALA12015615646

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 52,322 hours, 17,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1675, LBL 50 FLOOR SUPPORT FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02, AND FOUND EXCEED LIMITS IAW SRM 53-00-51, FIG 101.  ORIGINAL THK=0.071", L=3", W=2", MATERIALS REMOVED=0.060". FLOOR SUPPORT R & R IAW SRM 51-40-02.
